SP Premium
STEPHLOKI
350,000-499,999 SparkPoints 353,787
SparkPoints
 

Struggling again

Sunday, July 16, 2017

With the steroid injection and the first disease modifying drug I gained 4kg in June. Now that I am on the other drug and feeling better and not craving carbs any more I thought I give myself 3 low carb days to shake up my system. Don't have the strength to go low carb fir a longer period. But I found 2 things happening: 1. I found myself cheating by having at least 1 sugary thing a day. 2. I didn't not loose any weight this week. We'll I guess maintaining is a success. But I was highly disappointed since the total calories eaten were in the right range. The new disease modifying - Doctor changed the drugs around - drug is still giving me diarrhoea every morning. But nothing else and after 2 bouts I am usually ok the rest of the day. Will watch it another week. Not happy with the weight gain and really need to get it under control
Share This Post With Others
Member Comments About This Blog Post
  • ALABAMASUSAN17
    emoticon I'm so sorry you are going through this! It's so disheartening when our bodies betray us and our fitness goals! 🌼 In my late 30s I took a drug called LUPRON for Endometriosis. I ended up gaining over 150 pounds! emoticon I became deeply depressed and became almost completely homebound. emoticon But lately I feel a spark of the old me and I am beginning to fight! 🐦 Thank you for inspiring me to keep on Sparking! 🌸 God Bless you and may He give you the strength and courage you need to Keep on Sparking!
    🐇🐦🐢
    We are Sparkers!
    1073 days ago

    Comment edited on: 11/17/2017 7:49:59 AM
  • I.M.MAGIC
    Its never easy when new meds are involved... but I have faith in your ability to persevere! emoticon
    1169 days ago
  • RUNSWITHDEER
    You can find your balance. This drug has thrown you off a bit. Analyze, plan, love yourself. You can do it!! emoticon
    1195 days ago
  • BJAEGER307
    Wow Steph this sounds serious. Steroids for the arthritis? I sure hope you start to feel better, and that if you have to be on steroids it is only for a short time. Sending you all the healing vibes I have. I'm worried for you. Take care please. emoticon emoticon emoticon
    1196 days ago
  • NATPLUMMER
    emoticon
    1197 days ago
  • MBETTIS3
    I pray you feel better soon and get a handle on tnings. I know how it feels to feel out of control... stay in the fight
    1197 days ago
  • BLUEEYESCANADA
    Steroids do crazy things to your body. Sometimes they can help with the problem but cause another.
    It took me a while but I don't miss carbs for the most part. Getting my carbs only from fruit really makes a big difference. If I do eat other carbs it is only once a day (measured one serving) brown rice, quinoa, etc. I do not eat any white starches anymore and only gluten free.
    I also gave up dairy many years ago and that helped so much with my digestive system.
    Eating a vegan, dairy free, fat free, and gluten free (also no processed foods) diet has made a very big difference for me in a lot of ways. Most of all NO migraines, stomach & digestive problems gone.
    I still have trouble with my weight and I believe like you it is from some of my meds.
    I pray that soon things will turn around for you health wise.
    1197 days ago

    Comment edited on: 7/16/2017 1:28:16 PM
  • KENDRACARROLL
    Having to throw meds into the mix is a game changer for sure, as the body re/acts differently in the presence of meds. Trial and error. I know, again... As far as carbs go, IMO a slice or two of bread is probably better than going straight to sugary sweets. In the spirit of "never give up", keep experimenting. You've got this!
    emoticon emoticon
    1197 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.